Mathematische Zeitschrift

, Volume 197, Issue 3, pp 403–409 | Cite as

Comparison of norms |||f (A)−f (B)||| and |||f (|A−B|)|||

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bhatia, R.: Some inequalities for norm ideals. Commun. Math. Phys.111, 33–39 (1987)Google Scholar
  2. 2.
    Gohberg, I.C., Krein, M.G.: Introduction to the theory of linear nonselfadjoint operators. Providence, R.I., American Mathematical Society 1969Google Scholar
  3. 3.
    Kittaneh, F.: Inequalities for the Schattenp-norm. IV. Commun. Math. Phys.106, 581–585 (1986)Google Scholar
  4. 4.
    Kittaneh, F., Kosaki, H.: Inequalities for the Schaftenp-norm. V. Publ. RIMS, Kyoto Univ.23, 433–443 (1987)Google Scholar
  5. 5.
    Powers, R.T., Stømer, E.: Free states of the canonical anticommutation relations. Commun. Math. Phys.16, 1–33Google Scholar
  6. 6.
    Rosenblum, M., Rovnyak, J.: Hardy classes and operator theory. New York: Oxford University Press 1985Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • T. Ando
    • 1
  1. 1.Division of Applied Mathematics, Research Institute of Applied ElectricityHokkaido UniversitySapporoJapan

Personalised recommendations